hi doctor. i recently went to a massage parlor. i received a table shower then a massage. finally a happy ending (hand job). So as you can tell it was a sketchy place. A week later i got a rash on my right cheek. hasn t gone away now for about 7 weeks. i put some cream on it that my mother gave me. she was a registered nurse. seemed to help but never completely went away. i stopped using the cream and it has come back noticeably again. its red with bumps. almost looks like a burn. I m worried that i may have contracted facial herpes from the tabe that was massaged on. Is this possible?
before two week i got eye infection swelling in eye redish n burning.. i cosult to doctor he suggest me eye drop n zel n told it s a viral infection....now its cure bt wat i can c wen i go for parlour for hair colour or facial massage for my skin sweling n burning again occur so i cant get wats a problem?/
hai i am 25 years women..my skin is very sensitive..i am facing problem with acne & i have unwanted facial hair on chin,upper lip, cheeks ..actually iam staying in usa.my facial hair is little bit thick.if i go to parlour and removing hair is very expensive in hear.so i want to remove hair from home use with emjoi epilator to remove my facial hair..so i want to know is it correct way to remove or causes any side effect to my face..or give me another alternative solution..can u please give me reply as soon as possible
Hi, I am 21 and male and have had eczema since birth. The problem I am having is with pigmentation on my abdominal area. The skin on my stomach is darker than the rest of my skin and LOOKS dirty however it is not dirt and seems to be in the skin. I have had this problem for over a year now and it varies in degrees of severity. The skin also sometimes looks like it has a shiny film over it. My skin does get very dry at times and this has lead me to wonder if the discolouration is due to a build up of dead dry skin cells, I have tried exfoliation but my eczema does not respond well to this. Also I have tried keeping the area well moisturised using diprobase and eucerin (containing urea) which helps to reduce the appearance after application but always comes back. I also thought this problem might be really mild stretch marks but dont know if this is likely?? I am really confused by this problem and would appreciate your expertise. Thanks
I developed brown patches on both sides of my face which is now spreading to my neck. Doctor says that it is lichenoid pigmentation. Did chemical peeling. Applying Lumaglo cream on face and venusia mixed with diplovate G on neck . I need your advise Dr Reneega, Professor of pharmacology
Sir,the skin of my neck[both back and front] turning black.I have a fair complexion.My face looks fair.I have tried many lotions,creams but no result.I feel that it may be due to some inner health problem in my body.I never know the exact reason.But i know for sure that it was not sun taning.Could you plz diagonise the problem and suggest some treatment to get rid of skin discolouration in neck?
how much time it takes to get normal skin back. i was using betnovate n for few months and when i stopped rashes occured on my skin. i went to doctor he gave me moisrise lotion, cuti soft, dricare soap and novo phane tablet. and told me to come after 15 days. sir, i am quite worried of my skin. so wanted to know how much time it takes to get back normal skin. pls help
hi, I was just curious if a topical drug that has an alcohol base could enter my bloodstream thus effecting my blood alcohol level. Also can skin care products alcohol base enter the bloodstream if applied to the skin?
In mid 50s now and as in the past and still now, every time I have sexual intercourse I breakout with acne . Sometimes painful acne. What is going on and how do I correct this without stopping my sex life?
my question is regarding the redness of my skin basically I have a fair skin tone, and my redness occur on my check area s. I follow a proper skin care routine 2 time s facewash ( Himalayan face wash), moisturiser ( Nivea Soft), and using of...